# SDR DALA1305433744

- Difficulty date: February 7, 2013
- Submitted: February 26, 2013
- Operation: Air carrier
- Aircraft: N3744F
- Make and model: Boeing 737832
- Aircraft serial: 29662
- Aircraft time: 39,496 hours, 14,715 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A5504
- Condition: Corroded
- Location: Bs 947
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN BS 947 FLOORBEAM HAS CORROSION.  REPAIRED IAW SRM 53-70-51, REPAIR 5.
